MathSciNet Relay Station
MathSciNet bibliographic data
MR1709178 11G20 (14G15)
McKee, James Subtleties in the distribution of the numbers of points on elliptic curves over a finite prime field. J. London Math. Soc. (2) 59 (1999), no. 2, 448–460.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement